# SDR CALA0800854

- Difficulty date: September 5, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 32,344 hours, 10,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1133
- Condition: Cracked
- Location: Bs 787 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BELT FRAME BS 787 S8-9R AT FASTENER FOR OVERHEAD BIN MOUNT.  INSTALLED REPAIR PER EC/RA 5310-04824 REV A.
